Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1278_08.pdf821.17 kBAdobe PDFView/Open
Title: The Bosonic Central Limit Theorem (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Matsui, Taku
Author's alias: 松井, 卓
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 114
End page: 122
URI: http://hdl.handle.net/2433/42336
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.